MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. VANTA; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MEDTRONIC PUERTO RICO OPERATIONS CO. VANTA; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 977006
Medical Device Problem Codes Unintended Collision (1429); Therapy Delivered to Incorrect Body Area (1508); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Codes Discomfort (2330); Ambulation or Postural Difficulties (2544); Electric Shock (2554); Inappropriate Device Stimulation of Tissue (4928)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id: 977a260, lot#serial#: (b)(6), implanted: on (b)(6) 2026, product type: lead, product id: 977a260, lot#serial#: (b)(6), implanted: on (b)(6) 2026, product type: lead.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that a patient experienced an electrical shock sensation radiating through the right arm following a fall.The sensation was uncomfortable enough that the patient turned off stimulation.There was a suspicion of possible lead migration, pending imaging confirmation.Outpatient cervical x-rays were ordered to assess lead positioning, and an impedance check was conducted, which was within normal limits.New programming was provided to recapture the right armpit and the area from the right shoulder to the elbow without the previously uncomfortable stimulation.The patient was scheduled to complete x-rays and follow up with the managing physician for additional reprogramming as needed.The issue was ongoing, and the patient remained alive with no injury.The manufacturer representative (rep) indicated they would send any further information as they become aware.Additional information was received f rom the manufacturer representative (rep) stating the patient had x-rays completed on (b)(6) 2026.There was no notable lead migration that would warrant a surgical revision and that the leads actually appear to be more midline that initial implant x-ray.The patient is still reporting a "zapping" sensation in her right arm even when the device is turned off.With agreement from the physician, the patient was advised to leave the device turned off for one full week.When they turn the device back on, they will have her cycle through her current programs at lower amplitudes to see if she notices improvement.They will then see the patient back in office at her 1 month follow up appointment to possibly reprogram and discuss other possible causes of her discomfort.

Brand Name
VANTA
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24665219
Report Number3004209178-2026-05163
Device Sequence Number5055415
Product Code LGW
UDI-Device Identifier00763000849078
UDI-Public(01)00763000849078(17)270314
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number977006
Device Catalogue Number977006
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date05/13/2026
Date Device Manufactured03/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11."
Patient Age49 YR
Patient SexFemale